# SDR USAASB02063

- Difficulty date: March 25, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 6301001033
- Condition: Excess Play
- Location: Manual Extension
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 493 - FINAL APPROACH TO RDU, APPROX 4,000 FT AGL, CREW DID NOT RECEIVE THE RT MLG GREEN LIGHT ON GEAR EXTENSION.  CREW ABORTED APPROACH AND REPLACED BULB FOR RT MLG INDICATION WITH NO HELP.  CREW ACCOMPLISHED MANUAL GEAR EXTENSION PROCEDURES WITH STILL NO CHANGE IN RT MLG LIGHT STATUS.  CREW DECLARED AN EMERGENCY AND PREPPED FOR AN EMERGENCY LANDING.  FLT LANDED INCIDENT.  MX FOUND THE WRONG TYPE OF BULB INSTALLED FOR THE RT MLG INDICATION.  REPLACED BULB WITH CORRECT TYPE.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS FERRIED FOR REPAIR OF RT MLG MANUAL EXTENSION PULL HANDLE NOT STOWING.  APPROX 5 INCHES OF SLACK WAS IN CABLE.  MX RESET RT MLG MANUAL EXTENSION PULL HANDLE, CHECKED CABLE RUN AND ADJUSTMENT.(M)
